# SDR SABA020062

- Difficulty date: May 29, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,888 hours, 43,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 801 on flight 8680 from CLT to CVG.  On preflight before departing CLT two overhead emergency lights would not test.  Maintenance removed and replaced the bulbs.  System ops check good.  Aircraft returned to service.
